# SDR AALA20061087

- Difficulty date: November 21, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 28 IS MISSING.  REPLACED EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 28.  SYSTEM GROUND CHECKED NORMAL OPERATION.
